Skip to content

B-fen DS

B-fen DS (Ibuprofen) is a syrup for 6+ years of children and older. It is an analgesic, antipyretic, anti-inflammatory, and antirheumatic drug that is used to relieve mild to moderate pain. B-fen-DS

Package Contains:

Each package contains 200mg/5ml suspension of B-fen DS.

Composition:

Each 5ml contains:

Ibuprofen USP 200 mg.

Product complies USP Specifications.

Dosage:

  • For 6-7 years: Half Teaspoon (2.5ml) 3-4 times a day.
  • For 8-12 years: 1 teaspoonful (5ml) 3-4 times a day.

Calculated on the basis of 20-30 mg/kg body weight and suitably approximated. Or as directed by the physician.

Therapeutic indications:

  • B-fen Syrup is indicated for its analgesic and anti-inflammatory effects in the treatment of rheumatoid arthritis, ankylosing spondylitis, osteoarthritis, and other non-rheumatoid (seronegative) arthropathies.
  • For the treatment of non-articular rheumatic conditions including frozen shoulder (capsulitis), bursitis, tendinitis, tenosynovitis, and low back pain. It can also be used for soft-tissue injuries, such as sprains and strains.
  • To relieve mild to moderate pain, such as dysmenorrhea, dental pain, and post-operative pain, and to relieve headache symptoms, such as migraine headache.

Cautions: B-fen-DS-back

  • Shake well before use.
  • Store in a cool and dry place below 30°C.
  • Protect from heat and sunlight.
  • Keep all medicine out of the reach of the children.
  • To be sold on prescription of a registered medical practitioner only.

Manufacturer:

It is manufactured by Hicon Pharmaceuticals. https://hicon-pharmaceuticals.business.site

You can buy this drug online at: https://medicalstore.com.pk

 

By: Tayyaba Zareen